Skip to main content

Dario Spanò's Research


 

Published papers.

 

Duality and fixation in $\Xi$-Wright-Fisher processes with frequency-dependent selection (with A. González Casanova), to appear in the Annals of Applied Probability. [pdf]

Bayesian non-parametric inference for $Λ$-coalescents: consistency and a parametric method (with J. Koskela and P. A. Jenkins), to appear in Bernoulli. [pdf]

Inference and rare event simulation for stopped Markov processes via reverse-time sequential Monte Carlo (with J. Koskela and P.A. Jenkins), to appear in Statistics and Computing. [pdf]

Wright-Fisher construction of the two-parameter Poisson-Dirichlet diffusion (with C. Costantini, P.P. De Blasi, S.N. Ethier and M. Ruggiero), to appear in the Annals of Applied Probability. [pdf]

Conjugacy properties of time-evolving Dirichlet and gamma random measures (with M. Ruggiero and O. Papaspilipopoulos), Electronic Journal of Statistics Vol. 10(2) (2016), 3452-3489. [pdf]

Exact simulation of the Wright-Fisher diffusion (with P.A. Jenkins) to appear in the Annals of Applied Probability [pdf]

Computational inference beyond Kingman's coalescent (with J. Koskela and P.A. Jenkins), Journal of Applied Probability 52.2 (June 2015). [pdf]

Strong seed-bank effects in bacterial evolution (with A. González-Casanova; E. Aguirre-von-Wobeser; G. Espín; L. Servín-González; N. Kurt; J. Blath; G. Soberón-Chávez), Vol. 356, 7 September 2014, 62–70. [pdf]

Static-parameter estimation in piecewise deterministic processes using particle Gibbs samplers (with A. Finke and A. M. Johannsen), Annals of the Institute of Statistical Mathematics, (2014), 66(3), pp 577-609.

A vector of Dirichlet Processes (with F. Leisen and A. Lijoi), Electronic Journal of Statistics, vol 7 (2013) 62–90. [pdf]

On the ancestral process of long-range seedbank models (with J. Blath, A. Gonzales Casanova and N. Kurt) , Journal of Applied Probability, 50 (3) 2013. [pdf]

Orthogonal polynomials kernels and canonical correlations for Dirichlet measures (with R.C. Griffiths), Bernoulli 19(2), 548--598, 2013. [pdf ]

Multivariate Jacobi and Laguerre polynomials, infinite-dimensional extensions, and their probabilistic connections with multivariate Hahn and Meixner polynomials (with R.C. Griffiths), Bernoulli 17(3):1095--1125, 2011. [pdf]

Diffusion processes and coalescent trees (with R.C. Griffiths), Chapter 15 of Probability and Mathematical Genetics: Papers in Honour of Sir John Kingman, ed. N. H. Bingham and C. M. Goldie. London Mathematical Society Lecture Notes Series, Cambridge University Press 2010. [pdf]

Fragmenting random permutations (with C. Goldschmidt and J. Martin) Electr. Comm. in Probab., Vol. 13 (2008), pp. 461--474. [pdf]

Record indices and age-ordered frequencies in Gibbs random partitions (with R.C. Griffiths), Electr. Jour. of Probab., Vol. 12 (2007), paper no. 40, pp. 1101-1130. [pdf]

On transition functions with Dirichlet and Poisson-Dirichlet stationary distributions (with R.C. Griffiths), Oberwolfach Reports, Vol. 3 (2005), no. 2, pp 2289-2292.


Selected preprints.

Poisson Random Fields for Dynamic Feature Models (with V. Perrone, P.A. Jenkins, Y.W. Teh) [pdf]

Consistency of Bayesian nonparametric inference for discretely observed jump dffusions (with J. Koskela and P.A. Jenkins) [pdf]

Canonical correlations for dependent gamma processes (with A. Lijoi ) [pdf]


My coauthors (in lexicographical order):

Jochen Blath, Cristina Costantini, Pierpaolo de Blasi, Adrian Gonzales Casanova, Stewart Ethier, Axel Finke, Christina Goldschmidt, Bob Griffiths, Paul Jenkins, Adam Johansen, Jere Koskela, Noemi Kurt, Fabrizio Leisen, Antonio Lijoi, James Martin, Omiros Papaspiliopoulos, Valerio Perrone, Matteo Ruggiero, Yee Whye Teh.

My Erdos number is 3.